# SDR DALA2016033102472

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 70,955 hours, 53,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW FOUND THAT THE EMERGENCY LIGHTS WOULD NOT ILLUMINATE WHEN TESTED.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTEY PACKS AND THE LIGHTS CHECKED OK.
